# SDR ASAA0180108

- Difficulty date: March 19, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROWS 13, 14, 15 AND 16.  REPAIRED CONNECTION AT ROW 15.  LIGHTS THEN OPERATED NORMALLY.  (M)
